# SDR 2008UALA03437

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 65,110 hours, 10,687 cycles
- Engine: Pwa PW4060
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Switch
- Part number: 211C223534
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PRESS LIGHT DO NOT COME ON WHEN RIGHT ELECTRIC DEMAND PUMP IS TURNED OFF.  FOUND FAULTY SWITCH.  REPLACED S30 SWITCH OP CHECKED GOOD.  AC OK FOR SERVICE.
